Academic Journals Database
Disseminating quality controlled scientific knowledge

Disuguaglianze di Harnack alla frontiera per equazioni di Kolmogorov Disuguaglianze di Harnack alla frontiera per equazioni di Kolmogorov

ADD TO MY LIST
 
Author(s): Sergio Polidoro

Journal: Bruno Pini Mathematical Analysis Seminar
ISSN 2240-2829

Volume: 2;
Issue: 1;
Date: 2011;
Original page

ABSTRACT
We describe some recent results on the boundary regularity for hypoelliptic Kolmogorov equations. We prove boundary Harnack inequalities of the positive solutions to Kolmogorov equations vanishing on some relatively open subset of the boundary. Sufficient conditions for the boundary Harnack inequality are given in terms of cone conditions, that are satisfied by a wide class of Lipschitz domains. We also prove Carleson type estimates, that are scale-invariant and generalize previous results valid for second order uniformly parabolic equations.
Why do you need a reservation system?      Affiliate Program